Follow
Ahmad M. Abd-Eltawab
Ahmad M. Abd-Eltawab
Department of Mathematics Faculty of Science, Fayoum University, Fayoum 63514, Egypt
Verified email at fayoum.edu.eg - Homepage
Title
Cited by
Cited by
Year
New subclasses of biunivalent functions involving Dziok-Srivastava operator
MK Aouf, RM El-Ashwah, AM Abd-Eltawab
International Scholarly Research Notices 2013, 2013
212013
Differential subordination and superordination results of higher-order derivatives of p-valent functions involving a generalized differential operator
MK Aouf, RM El-Ashwah, AM Abd-Eltawab
Southeast Asian Bull. Math 36 (4), 475-488, 2012
72012
Some inclusion relationships of certain subclasses of p-valent functions associated with a family of integral operators, ISRN Math
MK Aouf, RM El-Ashwah, AM Abd-Eltawab
Anal., Article ID 384170 (8), 2013
62013
Applications of differential subordination on certain subclasses of p− valent meromorphic functions
RM El-Ashwah, MK Aouf, AM Abd-Eltawab
Fasc. Math 1, 125-136, 2013
42013
Some Inclusion Relationships of Certain Subclasses of-Valent Functions Associated with a Family of Integral Operators
MK Aouf, RM El-Ashwah, AM Abd-Eltawab
International Scholarly Research Notices 2013, 2013
32013
ON CERTAIN SUBCLASSES OF p–VALENT FUNCTIONS
MK Aouf, RM El-Ashwah, AM Abd-Eltawab
J. Classical Anal 4, 1, 2014
12014
On certain classes of p-valent meromorphic functions associated with a family of integral operators
RM El-Ashwah, MK Aouf, AM Abd-Eltawab
European Journal of Mathematical Sciences 2 (1), 85-90, 2013
12013
ON CERTAIN CLASSES OF P-VALENT FUNCTIONS INVOLVING DZIOK-SRIVASTAVA OPERATOR
RM El-Ashwah, MK Aouf, AM Abd-Eltawab
Acta Universitatis Apulensis, 203-210, 2013
12013
Coefficient estimates of Te-univalent functions associated with the Dziok-Srivastava operator
AM Abd-Eltawab
Int. J. Open Problems Complex Analysis 13 (2), 14 - 28, 2021
2021
Differential sandwich theorems for higher-order derivatives of p-valent functions involving a generalized differential operator
MK Aouf, RM El-Ashwah, AM Abd-Eltawab
Le Matematiche 69 (1), 209-226, 2014
2014
Research Article Some Inclusion Relationships of Certain Subclasses of 𝑝-Valent Functions Associated with a Family of Integral Operators
MK Aouf, RM El-Ashwah, AM Abd-Eltawab
2013
Sandwich theorems for higher-order derivatives of p-valent functions involving a generalized differential operator
RMEAAMAE M. K. Aouf
Int. J. Open Problems Complex Analysis 4 (3), 2012
2012
Scattering Theory for Higher Order Differential Operators with Sparse Random Potentials
MS Saif, AM Abdeltawab, UM Abdelsalam
SOME SANDWICH RESULTS FOR HIGHER-ORDER DERIVATIVES OF MULTIVALENT FUNCTIONS INVOLVING A GENERALIZED DIFFERENTIAL OPERATOR
MK AOUF, RM EL-ASHWAH, AM ABD-ELTAWAB
The system can't perform the operation now. Try again later.
Articles 1–14